# SDR SWAA2025030491882

- Difficulty date: January 31, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 59,090 hours, 39,530 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PLATE LOCATED BS 540 AT LEVEL BL 0 AT PASSENGER CABIN 2025-93320<[01] REPLACED BREAK ASSY AND FASTENERS LOCATED BS 540 AT LEVEL BL 0 TO RBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A0060 SHEET 36 REV A. SEE INDIVIDUAL SIGN OFF BELOW.;[02] JOB COMPLETED; SEE INDIVIDUAL SIN OFF BELOW.
